# SDR 7C7A2022120800033

- Difficulty date: December 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 7002260723
- Part serial: 88052164
- Condition: Failed
- Part time: 53,440 hours, 57,140 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFCS&AUTO PILOT FAIL IN FLIGHT
